# SDR HALA2015032000049

- Difficulty date: March 20, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 20,084 hours, 18,591 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 110 BULKHEAD WEB JUST AFT OF NLG CENTER LOCKING DAMAGED.  REPAIRED IAW SRM 53-02-01, REPAIR FIG 202, SHEET 3.
